MATHEMATICA BOHEMICA, Vol. 121, No. 2, pp. 143-150, 1996

Two types of retract irreducibility of connected monounary algebras

Danica Jakubikova-Studenovska

Danica Jakubikova-Studenovska, Prirodovedecka fakulta UPJS, 041 54 Kosice, Jesenna 5, Slovakia

Abstract: Let $\Cal A$ be a connected monounary algebra. The paper deals with retract irreducibility of $\Cal A$ in the class of all connected monounary algebras and in the class of all monounary algebras.

Keywords: monounary algebra, connected monounary algebra, retract, retract irreducibility

Classification (MSC91): 08A60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]